Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Quetiapine overdose

Anticholinergic delirium treated with physostigmine: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Surgenor S, Loftus R, Koff M, John S, Dewhirst W.A unique presentation of massive quetiapine overdose: prolonged anticholinergic delirium and acute reversal with physostigmine. Critical Care Medicine 38 (Suppl.): 258 abstr. 920, No. 12, Dec 2010. Available from: URL: http://journals.lww.com/ccmjournal/Citation/2010/12001/ - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Quetiapine overdose. React. Wkly. 1352, 33 (2011). https://doi.org/10.2165/00128415-201113520-00125

    Download citation

    Keywords

    • Quetiapine
    • Activate Charcoal
    • Physostigmine
    • Gastric Lavage
    • Tetrahydrocannabinol